OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Qualitative behavior and variant soliton profiles of the generalized P-type equation with its sensitivity visualization
Adil Jhangeer, Nauman Raza, Ayesha Ejaz, et al.
Alexandria Engineering Journal (2024) Vol. 104, pp. 292-305
Open Access | Times Cited: 9

Showing 9 citing articles:

Diversity of soliton dynamics, positive multi-complexiton solutions and modulation instability for (3+1)-dimensional extended Kairat-X equation
Muhammad Naveed Rafiq, M Rafiq, Huda Alsaud
Modern Physics Letters B (2025)
Closed Access | Times Cited: 1

Bifurcation, chaotic behavior and solitary wave solutions for the Akbota equation
Zhao Li, Shan Zhao
AIMS Mathematics (2024) Vol. 9, Iss. 8, pp. 22590-22601
Open Access | Times Cited: 6

Dynamical Study of Newly Created Analytical Solutions, Bifurcation Analysis, and Chaotic Nature of the Complex Kraenkel–Manna–Merle System
Setu Rani, Sachin Kumar, Raj Kumar
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. S1
Closed Access | Times Cited: 4

Dynamical analysis, chaos and multistability of the resonant third-order nonlinear Schrödinger equation through phase portraits
Mir Asadullah, Ahmad Javid, Ahmet Bekir, et al.
Modern Physics Letters A (2025)
Closed Access

Chaotic response, multistability and new wave structures for the generalized coupled Whitham–Broer–Kaup–Boussinesq–Kupershmidt system with a novel methodology
Muhammad Naveed Rafiq, Muhammad Rafiq, Huda Alsaud
Chaos Solitons & Fractals (2024) Vol. 190, pp. 115755-115755
Closed Access | Times Cited: 2

A fuzzy semi-analytical approach for modeling uncertainties in solitary wave solution of coupled nonlinear Boussinesq equations
Rambabu Vana, Perumandla Karunakar
Physica Scripta (2024) Vol. 99, Iss. 10, pp. 105218-105218
Closed Access | Times Cited: 1

Dynamical Visualization and Qualitative Analysis of the (4+1)-Dimensional KdV-CBS Equation Using Lie Symmetry Analysis
M.L. Gandarias, Nauman Raza, Muhammad Umair, et al.
Mathematics (2024) Vol. 13, Iss. 1, pp. 89-89
Open Access

Page 1

Scroll to top